# SDR SIMA200416001

- Difficulty date: June 2, 2004
- Submitted: July 20, 2004
- Operation: Air carrier
- Aircraft: N384AE
- Make and model: Saab 340B
- Aircraft serial: 340B384
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 7253725191
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN MBV INSPECTION, THE CABIN SEAT TRACK AT BL 0.0 WAS FOUND TO BE CORRODED BEYOND SRM LIMITS AT THE WING BOX.  REMOVED CORRODED SEAT TRACK AND INSTALLED NEW TRACK IAW SAAB 340 SRM, 72LKS3079, REV 43, 53-70-60 PARA 8 AND STANDARD SRM PRACTICES.  (M)
